Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Driving 468x60
Page 5 of 5 FirstFirst ... 345
Results 41 to 47 of 47
  1. #41
    Senior Member
    Join Date
    Apr 2014
    Location
    Illinois
    Posts
    810
    Quote Originally Posted by Anne1221 View Post
    What are the side effects that are so bad? (if you don't want to say, that's okay). I'm kind of sorry to read this because you were doing so well, and you said the medication was helping.
    Anne,
    As you've said already I think that I'm really sensitive to the Lexapro. I don't remember my body being this resistant to ad's when I was on them before. The only other ad that I've ever had issues with was Paxil which was very sedating. Side effects were racing thoughts/inability to concentrate, feeling really wired/hyper, sweating, jittery/anxious. I pretty much felt like someone hit fast forward on the remote and the button got stuck. Still feeling a little off today but I'm feeling calmer and my mind is slowing down to normal pace. Also many thank you's for the nausea tips, knowledge is power I usually use peppermint tea to help with nausea.

  2. #42
    Senior Member
    Join Date
    Mar 2014
    Location
    Atlanta, Georgia US
    Posts
    1,381
    Wow, that's how I felt on the Wellbutrin. It gave me tons of energy but made me feel jittery and irritable. So I can understand why you cut back if that's how you were feeling. I thought it was just the nausea. Weird because Lexapro has the opposite effect on me. My girlfriend used to say the Prozac made her hyper, while it put me straight to sleep. We're all different. It's good to find just the right dose for yourself, so I'm glad you're taking care of yourself and not stressing yourself out more.

    My brother's friend has a doctor for his father, and my brother now swears the best thing for nausea is FLAT ginger ale. You have to leave it out a bit until it is flat.

  3. #43
    Senior Member
    Join Date
    Mar 2014
    Location
    Atlanta, Georgia US
    Posts
    1,381
    Another thing my girlfriend says is great for nausea are "Ginger Chews". She gets them from Trader Joe's. Everyone she tells about them thinks they are great.

  4. #44
    Senior Member
    Join Date
    Mar 2014
    Location
    Atlanta, Georgia US
    Posts
    1,381
    Just read on another thread that Kuma said the Lexapro made him jittery too.

  5. #45
    Senior Member
    Join Date
    Apr 2014
    Location
    Illinois
    Posts
    810
    Lexapro is turning into two steps forward one step back. Yesterday was perfection, no side effects was feeling really positive the whole day totally felt like nothing ever went wrong. When I woke up this morning I was hoping for a continuation of the same thing. Nausea hit me full force about 10 am so I took some antacid to see if it would help. I had relief for maybe an hour.
    Went to see my therapist, felt horrible the entire session. Going to my therapist doesn't cause me enough anxiety to feel this sick. I called my doctor and at this point the earliest they can see me is two weeks from now which is only a week earlier than when I'm scheduled to see him next. I left a message and I'm waiting to hear back as to what they want me to do. Wish I had good news....

  6. #46
    Senior Member
    Join Date
    Apr 2014
    Location
    Illinois
    Posts
    810
    Still feel under the weather. I feel like I need to apologize to anyone reading this because I feel like all I'm doing is complaining. Sadly this is the only real place that I feel that I can post this. My family doesn't know I'm on meds and my boyfriend well he's already worried about me enough.
    I took my meds with food last night and that had no impact still blech. After talking to my doctor's nurse three times today it was determined that I probably shouldn't be having side effects this severe at this point in time. The doctor is recommending that we go with a different ad which was the last ad that I was on before I had my several year hiatus from meds.
    Right now it looks like I'll probably be tapering off the Lexapro while I'm starting the other med. Anyone have any experience tapering off Lexapro while starting another med? What kinds of side effects should I expect if any?

  7. #47
    Senior Member
    Join Date
    Apr 2014
    Location
    Illinois
    Posts
    810
    Currently waiting on the paperwork for my changeover in ad to go through. Doc is keeping me on Lexapro for the time being. I was told to take the highest dose that I can that doesn't produce side effects. I'm on 5 mg and can't go any higher on dosage due to side effects but even at this small of a dosage having side effects. The waiting game continues....

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Panic Large